# SDR SWAA2022061406863

- Difficulty date: May 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRT IS FOLDED INCORRECTLY / [01] REFOLDED AND TUCKED Z GIRT ON FWD ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06.;[02] INSPECTION COMPLETE
